Acta Mathematica, 1988

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (15 articles)

Volume 161, Issue 1

[1] Arne Beurling in memoriam

Lars Ahlfors Lennart Carleson

TBD mathscidoc:1701.331708

Acta Mathematica, 161, (1), 1-9, 1988.12
[ Download ] [ 2017-01-08 20:33:10 uploaded by actaadmin ] [ 437 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Niels Erik Nørlund in memoriam

Thøger Bang

TBD mathscidoc:1701.331709

Acta Mathematica, 161, (1), 11-22, 1988.12
[ Download ] [ 2017-01-08 20:33:10 uploaded by actaadmin ] [ 667 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The fundamental conjecture for homogeneous Kähler manifolds

Josef Dorfmeister The University of Georgia, Athens, GA, USA Kazufumi Nakajima Kyoto University, Kyoto, Japan

TBD mathscidoc:1701.331710

Acta Mathematica, 161, (1), 23-70, 1986.12
[ Download ] [ 2017-01-08 20:33:10 uploaded by actaadmin ] [ 758 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On Leray’s problem of steady Navier-Stokes flow past a body in the plane

Charles J. Amick University of Chicago, Chicago, Illinois, USA

TBD mathscidoc:1701.331711

Acta Mathematica, 161, (1), 71-130, 1987.5
[ Download ] [ 2017-01-08 20:33:10 uploaded by actaadmin ] [ 908 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Hausdorff dimension of harmonic measures in the plane

Peter W. Jones Yale University, New Haven, CT, USA Thomas H. Wolff Courant Institute, New York, NY, USA

TBD mathscidoc:1701.331712

Acta Mathematica, 161, (1), 131-144, 1986.9
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 559 downloads ] [ 0 comments ] [ Cited by 44 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Regularity of variational maximal surfaces

Robert Bartnik Australian National University, Canberra, Australia

TBD mathscidoc:1701.331713

Acta Mathematica, 161, (1), 145-181, 1987.3
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 439 downloads ] [ 0 comments ] [ Cited by 44 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Whittaker vectors and the Goodman-Wallach operators

Hisayosi Matumoto Massachusetts Institute of Technology, Cambridge, MA, USA

TBD mathscidoc:1701.331714

Acta Mathematica, 161, (1), 183-241, 1987.6
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 706 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Viscosity solutions of fully nonlinear second-order equations and optimal stochastic control in infinite dimensions. Part I: the case of bounded stochastic evolutions

P. L. Lions Ceremade, Université Paris-Dauphine, Paris, France

TBD mathscidoc:1701.331715

Acta Mathematica, 161, (1), 243-278, 1988.3
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 724 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] An extended Euler-Poincaré theorem

Anders Björner Royal Institute of Technology, Stockholm, Sweden Gil Kalai Hebrew University, Jerusalem, Israel

TBD mathscidoc:1701.331716

Acta Mathematica, 161, (1), 279-303, 1987.12
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 646 downloads ] [ 0 comments ] [ Cited by 43 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 162, Issue 1

[1] A new iterative method in Waring's problem

R. C. Vaughan Imperial College, London, England

TBD mathscidoc:1701.331717

Acta Mathematica, 162, (1), 1-71, 1987.6
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 837 downloads ] [ 0 comments ] [ Cited by 140 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Approximation of zonoids by zonotopes

J. Bourgain I.H.E.S., Bures-sur-Yvette, France J. Lindenstrauss The Hebrew University, Jerusalem, Israel V. Milman Tel Aviv University, Tel Aviv, Israel

TBD mathscidoc:1701.331718

Acta Mathematica, 162, (1), 73-141, 1987.8
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 1046 downloads ] [ 0 comments ] [ Cited by 114 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On Giambelli's theorem on complete correlations

D. Laksov Royal Institute of Technology, Stockholm, Sweden A. Lascoux Université Paris VII, Paris, France A. Thorup University of Copenhagen, Copenhagen, Denmark

TBD mathscidoc:1701.331719

Acta Mathematica, 162, (1), 143-199, 1988.3
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 670 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Quasiconformal maps of cylindrical domains

Jussi Väisälä University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331720

Acta Mathematica, 162, (1), 201-225, 1988.1
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 502 downloads ] [ 0 comments ] [ Cited by 40 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Bounded orthogonal systems and the Λ($p$)-set problem

J. Bourgain Institut des Hautes Etudes Scientifiques, Bures-sur-Yvette, France

TBD mathscidoc:1701.331721

Acta Mathematica, 162, (1), 227-245, 1988.8
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 542 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the topology of spaces of holomorphic maps

Jens Gravesen IMFUFA, Roskilde University Centre

TBD mathscidoc:1701.331722

Acta Mathematica, 162, (1), 247-286, 1988.7
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 385 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved